MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION GREENLIGHT HPS; POWERED LASER SURGICAL INSTRUMENT

BOSTON SCIENTIFIC CORPORATION GREENLIGHT HPS; POWERED LASER SURGICAL INSTRUMENT
Model Number 0010-2090
Medical Device Problem Codes Break (1069); Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the fiber broke intraoperatively at its distal end after 14 minutes when the surgeon retracted it into the fiber holder.The fiber tip also peeled.Boston scientific has been unable to obtain additional information regarding the patient outcome to date, despite good faith efforts.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Upon receipt of this fiber at our quality assurance laboratory, this device was thoroughly analyzed.Visual analysis identified that the glass tip was detached from the distal end of the fiber, which likely occurred when the tip of the fiber was pushed into tissue during use.Additionally, the outer flow tube was torn from the fiber tip and was likely caused when the glass tip broke.The reported allegation was confirmed.The device history record (dhr) confirmed that the device met all material, assembly and performance specifications.There is no objective evidence that the user did not properly handle or use the device according to the instructions for use (ifu).The ifu states: do not bury the tip of the fiber into the tissue.Reduced irrigation fluid flow may result in damage to the fiber.Do not retract, dissect, or probe tissue with the tip of the fiber.Damage may occur to the fiber tip.Do not press the fiber end into the tissue, which will create stress between the fiber and the opening (edge) of the endoscope.Damage to the fiber may result.Do not bend the fiber at sharp angles.Damage may occur to the fiber.A risk review was completed and confirmed that the event was defined in the risk documentation and was documented in the prr accordingly.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Based on all information available, a conclusion code of unintended use error caused or contributed to the event was assigned to this investigation.

Brand Name
GREENLIGHT HPS
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24471414
Report Number2124215-2026-11060
Device Sequence Number18545673
Product Code GEX
UDI-Device Identifier00878953004709
UDI-Public(01)00878953004709(17)270521(10)36569099
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K062719
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0010-2090
Device Catalogue Number0010-2090
Device Lot Number0036569099
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2026
Supplement Date Received by Manufacturer04/06/2026
Initial Report FDA Received Date02/27/2026
Supplement Report FDA Received Date04/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown